# SDR CA960103522

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wing Tip Brake
- Condition: Inoperative
- Location: Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAPS LOCKED ON APPROACH. FLAP WING TIP BRAKE RESET.
